MathSciNet Relay Station
MathSciNet bibliographic data
MR400625 (53 #4456) 65A05 (33A25)
Fettis, Henry E.; Caslin, James C. Table errata: "Complete elliptic integrals of complex Legendrian modulus'' (J. Math. and Physics 26 (1948), 234–245) by Enzo Cambi. Math. Comp. 24 (1970), no. 111, 763–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement